×

zbMATH — the first resource for mathematics

Singularités imposables en position générale à une hypersurface projective. (Singularities imposable in general position on a projective surface). (French) Zbl 0675.14025
The question adressed in this paper is the following: Given positive integers n and d, what is the maximal number m such that for a generic configuration of m points in \({\mathbb{P}}^ n\) there exists a hypersurface of degree \( d\) in \({\mathbb{P}}^ n\) having all m points of the configuration as singular points? This question is solved for all n and all \(d\neq 3,4\). The techniques used are an extension of those in the paper by A. Hirschowitz in Manuscr. Math. 50, 337-338 (1985; Zbl 0571.14002).
Reviewer: H.Knörrer

MSC:
14N10 Enumerative problems (combinatorial problems) in algebraic geometry
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14J17 Singularities of surfaces or higher-dimensional varieties
14N05 Projective techniques in algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Hirschowitz, A. : La Méthode d’Horace pour l’interpolation à plusieurs variables . Manuscripta Math. 50 (1985) 337-388. · Zbl 0571.14002 · doi:10.1007/BF01168836 · eudml:155059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.